# SDR SWAA2022072525476

- Difficulty date: July 3, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 39,551 hours, 20,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR-WEB SUPPORT THRESHOLD HAS SPOTS OF CORROSION. / [01] REMOVED CORROSION FROM AFT CARGO COMPARTMENT THRESHOLD WEB AS PER REFERENCE B737-700 SRM 51-10-02-0G-0.;[02] VERIFIED STEP 1.;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.040' TOOL USED : OLYMPUS 27MG B/C 172139 04/22;[04] LOCATED; DRILLED AND COUNTERSINK NEW WEB P/N146A8123U25 PER B737-700 SRM 51-10-02-0G-0 AND SRM 51-40-08-0G-0.;[05] AFTER NDT PRFORMED ON STEP 3 FOUND REWORKED AREA OUT OF LIMITS PER B737-700 SRM 53-60-15-1A-1 ORIGINAL MATERIAL .045'; MATERIAL LOSS .005'; MATERIAL REMAINING .040'.;[06] VERIFIED STEP #5;[07] VERIFIED STEP #4 AND OK TO APPLY PAINT.;[08] CORRECTION TO STEP # 7 VERIFIED STEP #4 AND OK TO APPLY ALODINE AND PRIMER TO DRILLED AND COUNTERSINK HOLES;[09] TREATED AND PRIMED NEW HOLES AND COUTERSINKS PER B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804.;[10] VERIFIED STEP #9.
